Menopur burns
4 Replies
christiechris - March 13

I'm really having a tough time with the menopur buring as I inject. The belly is the least painful and the thigh is near-impossible. The dose is strong - on diluent for two vials of menopur. perhaps thats why? Is this normal?

Thanks!

 

lyly14 - March 13

I am not 100% sure, but I believe menopur and repronex are almost the same. Out of all the shots I was on, the repronex did burn as I injected it in the belly. Somedays were worse than others. I am pretty sure it is normal, but the Dr. may be able to tell you for sure.

 

Marina - March 13

It shouldn't burn,I never had this with Menopur.

 

tamtam - March 14

Menopur is supposed to burn. It burns like H*LL. However, let it sit for 10 mins in the needle and also ice area prior to injection and then burn is less.

 

B. Jacobs, M. D. - March 14

Menopure contains waste protein, in addition to the hormones you need to stimulate your ovaries. If you dilute your dose a bit more, it may decrease the burning. You can use as much as 1 cc of the water to disolve the powder.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question